# SDR AALA202207222595

- Difficulty date: July 19, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A300*
- Aircraft serial: 7566
- Aircraft time: 15,540 hours, 6,040 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P5515
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  UPON ARRIVAL FLIGHT ATTENDANTS REPORTED STRONG ODOR IN CABIN. MAINTENANCE  ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
